Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 482, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 18, 2011, 5:02 PM CDT for Barry County, McDonald County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2011, 5:02 PM CDT (22:02 UTC)
- Expired
- Sep 18, 2011, 5:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 87 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 5:30 PM CDT | HAIL 1 | Washburn, MO | LOCAL CHURCH REPORTED QUARTER SIZE HAIL |
| Sep 18, 5:32 PM CDT | TSTM WND DMG | 1 W Washburn, MO | TREES REPORTED DOWN ON HWY 90 WEST OF WASHBURN. LOCATION APPROXIMATE. NO TREES BLOCKING THE ROAD. NO DAMAGE IN TOWN. A NUMBER OF REPORTS FROM RURAL FIRE AND THE HIGHWAY PATROL INDICATE A POSSIBLE TORNADO IN THIS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 18, 3:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537 WUUS53 KSGF 182202 SVRSGF MOC009-119-182245- /O.NEW.KSGF.SV.W.0482.110918T2202Z-110918T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 502 PM CDT SUN SEP 18 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN BARRY COUNTY IN SOUTHWEST MISSOURI... * UNTIL 545 PM CDT. * AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR POWELL...OR 11 MILES EAST OF PINEVILLE... MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE CASSVILLE...EXETER...POWELL...RIDGLEY... SELIGMAN...WASHBURN AND WAYNE. OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3674 9385 3650 9382 3652 9427 3664 9426 TIME...MOT...LOC 2202Z 265DEG 23KT 3660 9415 WIND...HAIL 60MPH 1.00IN $$ GRIFFIN
3 follow-up statements
980 WWUS53 KSGF 182216 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 516 PM CDT SUN SEP 18 2011 MOC009-119-182245- /O.CON.KSGF.SV.W.0482.000000T0000Z-110918T2245Z/ BARRY MO-MCDONALD MO- 516 PM CDT SUN SEP 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR EAST CENTRAL MCDONALD AND WEST CENTRAL BARRY COUNTIES... AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 7 MILES WEST OF WASHBURN...OR 14 MILES SOUTHWEST OF CASSVILLE...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCATIONS IMPACTED INCLUDE CASSVILLE...EXETER...WASHBURN AND WAYNE. OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHWEST MISSOURI. && LAT...LON 3655 9417 3663 9417 3671 9385 3653 9382 TIME...MOT...LOC 2216Z 265DEG 23KT 3659 9407 WIND...HAIL 60MPH 1.00IN $$ GRIFFIN
514 WWUS53 KSGF 182228 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 528 PM CDT SUN SEP 18 2011 MOC119-182238- /O.CAN.KSGF.SV.W.0482.000000T0000Z-110918T2245Z/ MCDONALD MO- 528 PM CDT SUN SEP 18 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCDONALD COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHWEST MISSOURI. && LAT...LON 3654 9407 3663 9407 3671 9385 3653 9382 TIME...MOT...LOC 2228Z 269DEG 21KT 3658 9400 $$ MOC009-182245- /O.CON.KSGF.SV.W.0482.000000T0000Z-110918T2245Z/ BARRY MO- 528 PM CDT SUN SEP 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTH CENTRAL BARRY COUNTY... AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM NEAR WASHBURN...OR 11 MILES SOUTHWEST OF CASSVILLE...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. A TORNADO WARNING IS STILL IN EFFECT FOR PORTIONS OF THIS WARNING AREA. LOCATIONS IMPACTED INCLUDE CASSVILLE...EXETER...WASHBURN AND WAYNE. OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHWEST MISSOURI. && LAT...LON 3654 9407 3663 9407 3671 9385 3653 9382 TIME...MOT...LOC 2228Z 269DEG 21KT 3658 9400 WIND...HAIL 60MPH 1.00IN $$ GRIFFIN
228 WWUS53 KSGF 182242 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 542 PM CDT SUN SEP 18 2011 MOC009-182252- /O.EXP.KSGF.SV.W.0482.000000T0000Z-110918T2245Z/ BARRY MO- 542 PM CDT SUN SEP 18 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BARRY COUNTY WILL EXPIRE AT 545 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. A NEW TORNADO WARNING HAS BEEN ISSUED FOR AREAS FURTHER EAST OF THIS EXPIRED WARNING AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHWEST MISSOURI. LAT...LON 3654 9407 3663 9407 3671 9385 3653 9382 TIME...MOT...LOC 2242Z 269DEG 21KT 3658 9390 $$ GRIFFIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 3:17 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Sep 18, 3:17 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 317 PM CDT SUN SEP 18 2011 .DISCUSSION... ...MESOSCALE CONVECTIVE DISCUSSION... (LATE THIS AFTERNOON THROUGH THIS EVENING)... WARM FRONT BEGINNING TO MAKE ITS WAY NORTH INTO THE CWA AS OF 20Z...WITH MID 70S/MID 60S T/TDS OBSERVED IN FAR SW MISSOURI AND SOUTHEASTERN KANSAS. SHORTWAVE EVIDENT ON WATER VAPOR OVER CENTRAL KANSAS STARTING TO APPROACH THE AREA...AND ASSOCIATED WEAK PRESSURE FALLS OUT AHEAD OF THIS FEATURE APPEAR TO BE GIVING THE WARM FRONT THE PUSH NEEDED TO MAKE IT NORTHEAST INTO MISSOURI. WITH A WARMER/MORE UNSTABLE AIRMASS BEGINNING TO IMPINGE ON THE FAR SW PORTIONS OF THE CWA...CONFIDENCE HAS INCREASED THAT WE'LL SEE AT LEAST ANOTHER ROUND OF CONVECTION ASSOCIATED WITH THE MAIN COLD FRONT AS IT MOVES INTO AND THROUGH THE AREA LATER THIS AFTERNOON/EVENING. EFFECTIVE BULK SHEAR VECTORS ON THE ORDER OF 25 KTS ARE MODEST AT BEST...BUT WILL BE SUFFICIENT FOR CONVECTIVE ORGANIZATION...ESPECIALLY IF WE SEE A CORRESPONDING UPTICK IN SHEAR INTO THE 35-40 KT RANGE WITH THE APPROACH OF THE AFOREMENTIONED SHORTWAVE LATER THIS AFTERNOON/EVENING. ULTIMATELY...INSTABILITY REMAINS THE QUESTION...WITH EXTENSIVE WARM SECTOR CLOUD COVER IMPEDING DIABATIC HEATING TO SOME EXTENT. NONETHELESS...THINK THAT COMBINATION OF MINOR HEATING THROUGH THE AFTERNOON ALONG AND SOUTH OF THE WARM FRONT...AS WELL AS LARGE SCALE ASCENT/MID LEVEL COOLING WITH THE APPROACH OF THE SHORTWAVE...WILL ALLOW CINH TO SUFFICIENTLY ERODE FOR SURFACE BASED CONVECTIVE INITIATION BY LATE AFTERNOON. MODEST SHEAR VALUES SUGGEST THAT CONVECTIVE MODE WILL BE PRIMARILY MULTICELL IN NATURE...PERHAPS WITH A FEW LINEAR SEGMENTS ALONG THE FRONT. AS SUCH...THINK THAT LARGE HAIL AND MARGINALLY SEVERE WINDS WILL BE THE PRIMARY THREATS. TORNADO POTENTIAL APPEARS RATHER LOW...THOUGH WILL NEED TO BE WATCHFUL OF ANY CELLS THAT FORM/MOVE ALONG THE WARM FRONT...WHERE SRH VALUES WILL BE LOCALLY HIGHER. BOXELL (TONIGHT THROUGH NEXT WEEKEND)... THE MAIN SHORT TERM FORECAST CONCERNS WILL BE SEVERE POTENTIAL...RAINFALL AMOUNTS...AND THE OVERALL ENDING TIME OF PRECIPITATION TONIGHT/MONDAY MORNING. WE WILL THEN SEE A FEW DAYS OF DRY WEATHER...WITH SOME FOG POTENTIAL MONDAY NIGHT. THE NEXT SYSTEM THEN LOOKS TO IMPACT THE REGION AROUND MIDWEEK. AS OF 3 PM...WEAK SURFACE LOW PRESSURE WAS ANALYZED ACROSS FAR NORTHWEST MISSOURI...WITH A SECOND AND SLIGHTLY STRONGER LOW ACROSS NORTH CENTRAL OKLAHOMA. A SURFACE COLD FRONT CONNECTED THE TWO LOWS...AND THEN EXTENDED SOUTHWEST INTO WEST TEXAS. A WEAK WARM FRONT EXTENDED FROM THE NORTHERN SURFACE LOW ACROSS NORTHERN MISSOURI...WITH A SECOND AND SLIGHTLY STRONGER WARM FRONT EXTENDING ACROSS FAR SOUTHWEST MISSOURI. A CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUES TO PUSH EAST ACROSS THE EASTERN MISSOURI OZARKS. THIS ACTIVITY IS ASSOCIATED WITH THE NOSE OF A VEERED LOW LEVEL JET. OTHER MORE SCATTERED ACTIVITY IS ONGOING CLOSER TO THE SURFACE COLD FRONT ACROSS EASTERN KANSAS AND OKLAHOMA. THIS ACTIVITY IS ALSO BEING AIDED BY AN INCOMING UPPER LEVEL SHORT WAVE TROUGH...AND WEAK JET COUPLING. AS WE HEAD INTO THIS EVENING...THAT COLD FRONT WILL MAKE SLOW BUT STEADY PROGRESS EAST AS THAT SHORT WAVE PUNCHES IN FROM THE WEST. WITH THE INCOMING FRONT AND UPPER LEVEL WAVE...EXPECT CONVECTIVE ACTIVITY TO BLOSSOM TO OUR WEST LATER THIS AFTERNOON AND EARLY EVENING. THIS ACTIVITY WILL THEN SLOWLY SHIFT EAST WITH THE FRONT THROUGHOUT THE EVENING. THE BACK EDGE OF THE SHOWERS AND THUNDERSTORMS WILL THEN BEGIN TO CLEAR THE OZARKS DURING THE OVERNIGHT PERIOD...AND GET OUT OF THE EASTERN OZARKS SOMETIME LATE TONIGHT OR MONDAY MORNING. WE STILL MAY SEE ADDITIONAL RAINFALL AMOUNTS APPROACHING ONE INCH...ESPECIALLY ACROSS THE EASTERN OZARKS. NOT CONCERNED WITH WIDESPREAD FLOODING GIVEN A CONTINUED PROGRESSION EAST OF THE FRONT. STILL WILL HAVE TO WATCH FOR ISOLATED POCKETS OF FLASH FLOODING. UPPER LEVEL HEIGHT RISES WILL THEN COMMENCE ON MONDAY WITH A SURFACE RIDGE AXIS ALSO SLIDING SOUTHEAST INTO THE REGION. AFTER THE PRECIPITATION CLEARS THE EASTERN OZARKS...DRY WEATHER IS THEN EXPECTED THROUGH AT LEAST TUESDAY. TEMPERATURES WILL BE CLOSE TO NORMALS FOR THIS TIME OF YEAR. AS THAT RIDGE AXIS SLIDES OVERHEAD MONDAY NIGHT...THERE WILL BE FOG POTENTIAL GIVEN THE RECENT RAINS. AT THIS TIME...THINK THE BEST POTENTIAL WILL BE ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. MEDIUM RANGE MODELS THEN ADVERTISE AN UPPER LEVEL TROUGH APPROACHING FROM THE NORTH TUESDAY NIGHT AND WEDNESDAY. THIS TROUGH WILL HELP DRIVE A FRONT THROUGH THE AREA EITHER TUESDAY NIGHT OR EARLY WEDNESDAY. THE STRUCTURE OF THIS TROUGH AND THE OVERALL LOW LEVEL PATTERN DO NOT BODE ALL THAT WELL FOR QUALITY MOISTURE RETURN. THE BETTER SHEAR WILL ALSO LIKELY LAG THE SURFACE FRONT. THIS MAY BE ONE OF THOSE SITUATIONS WHERE ANY CONVECTION THAT GETS GOING WILL BE POST FRONTAL. ALTHOUGH MEDIUM RANGE MODELS DIFFER WITH RESPECT TO THE EVENTUAL FATE OF THE UPPER LEVEL TROUGH LATER THIS WEEK...THE OVERALL CONSENSUS IS THAT THE MAIN LIFT AND MOISTURE WILL PUSH WELL EAST AND SOUTH OF THE OZARKS. DRY WEATHER THEREFORE LOOKS LIKE A PRETTY GOOD BET LATE THIS WEEK. WITH ALMOST A DUE NORTHERLY FLOW ALOFT AND A SPRAWLING SURFACE RIDGE AXIS OVER THE CENTRAL UNITED STATES...BELOW NORMAL TEMPERATURES ARE EXPECTED. DO NOT SEE MUCH CHANGE INTO NEXT WEEKEND EITHER AS LONG WAVE CHARTS INDICATE QUITE A BLOCKING SIGNAL OVER NORTH AMERICA. SCHAUMANN && .AVIATION... FOR THE 18Z TAFS... ANOTHER MESSY NEXT 24 HOURS FOR THE TERMINALS...AS MULTIPLE ROUNDS OF TSRA AND LOW CIGS/VIS CAN BE EXPECTED. INITIAL CONCERN WILL BE AT BBG...WHERE AN INITIAL ROUND OF TSRA IS MOVING THROUGH. IFR CONDITIONS CAN BE EXPECTED THROUGH MID AFTERNOON AT BBG. AT SGF AND JLN...THIS INITIAL ROUND OF THUNDERSTORMS WILL BE EAST OF THE TERMINALS BY 18Z...HOWEVER LOW STRATUS BEHIND THIS PRECIPITATION WILL RESULT IN MVFR CIGS THROUGH MID AFTERNOON. LATE THIS AFTERNOON AND EARLY EVENING...CIGS MAY BRIEFLY RETURN TO VFR...BEFORE ADDITIONAL ROUNDS OF STORMS APPROACH THE TERMINALS FROM THE WEST AHEAD OF A COLD FRONT. STILL HAVE SOME UNCERTAINLY AS TO EXACT TIMING...SO ONLY WENT WITH MVFR VCTS MENTION ATTM...BUT SUSPECT IFR WILL BE PROBABLE IF/WHEN TSRA ACTUALLY MOVE THROUGH THE TAF SITES. AFTER PRECIPITATION CLEARS THIS EVENING...AM ANTICIPATING DEVELOPMENT OF LOW STRATUS AND SOME FOG OVERNIGHT...LIKELY IFR IN NATURE. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 18, 4:22 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 422 PM CDT SUN SEP 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-192130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 422 PM CDT SUN SEP 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THIS AFTERNOON INTO TONIGHT AS A COLD FRONT APPROACHES THE AREA FROM THE WEST. STRONG TO MARGINALLY SEVERE STORMS MAY BE POSSIBLE ACROSS SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. THE MAIN RISKS WITH THESE STORMS ARE HAIL TO THE SIZE OF QUARTERS AND STRONG GUSTY WINDS. SOME LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE AND MAY LEAD TO SOME LOCALIZED FLOODING...PARTICULARLY WHERE HEAVY RAIN FELL ON SATURDAY AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL MISSOURI ON MONDAY MORNING. FOG WILL BE POSSIBLE MONDAY NIGHT...ESPECIALLY ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE DURING THE MIDDLE OF NEXT WEEK AS ANOTHER SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING FOR AREAS OF SOUTHERN MISSOURI ALONG AND SOUTH OF U.S. 60. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 12:29 AM CDT | Areal Flood Advisory | SGF | Barton, Cedar, Dade, Vernon | 6 hr |
| Sep 18, 5:19 PM CDT | Tornado Warning | SGF | Barry | 26 min |
| Sep 18, 5:40 PM CDT | Tornado Warning | SGF | Barry | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.